# SDR IPXA09657664

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N325UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27751
- Aircraft time: 33,103 hours, 9,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T20057
- Condition: Cracked
- Location: Bs 785
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT STA 785.9 LBL10.94 CENTER FRONT SPAR STIFFENER FOUND CRACK.  FWD CGO COMPT STA785.9 LBL10.94 CTR TANK FRONT SPAR STIFFENER REPAIRED AS PER RS R57-10-36448 AND EO B767-5710-35177.  ORG MAT'L BAC1518-912 2024T3511 DAMAGED SECTION CUT LENGTH 18.75 INCH.  THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MAT'L BAC1518-749 2024T3511 AS STIFFENER REPLACEMENT SECTION, REPAIR LENGTH IS 18.5 INCH.
